Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
  Volume 25  (2017)
Acta Univ. M. Belii Ser. Math. 25(2017), pp. 79-87. Download full version Download PDF PDF (394 KB)
Received on 10 September 2016;
Accepted in final form on 18 September 2017;
Published online on 28 September 2017;
Communicated with Vladimír Janiš.

New sufficient conditions for starlikeness of certain integral operators involving Bessel functions
by Saurabh Porwal, Ankita Gupta and G. Murugusundaramoorthy

Abstract
Abstract
Keywords
analytic, univalent function, starlike function, Bessel function.
Mathematics Subject Classification
(2010) 05C70, 05C15.
BibTeX reference
@ARTICLE{aumb2505,
  author = {Saurabh Porwal},
  author = {Ankita Gupta},
  author = {G. Murugusundaramoorthy},
  title = {New sufficient conditions for starlikeness of certain integral operators involving Bessel functions},
  journal = {Acta Univ. M. Belii Ser. Math.},
  year = {2017},
  volume = {25},
  pages = {79--87},
  issn = {1338-712X},
  isbn = {978-80-557-1357-1}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016  
  Issue 2017